Affordable Access

Publisher Website

On Integers of the Formsk−2nandk2n+1

Authors
Journal
Journal of Number Theory
0022-314X
Publisher
Elsevier
Publication Date
Volume
89
Issue
1
Identifiers
DOI: 10.1006/jnth.2001.2640
Keywords
  • Erdo&#X030B
  • S Problems
  • Congruence Covering Systems
  • Prime Factors
Disciplines
  • Mathematics

Abstract

Abstract In this paper we prove that the set of positive odd integers k such that k−2 n has at least three distinct prime factors for all positive integers n contains an infinite arithmetic progression. The same result corresponding to k2 n +1 is also true.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On integers of the formskr−2nandkr2n+1

on Journal of Number Theory Jan 01, 2003

Coupling between the14N2vibrations in β-N2and in β...

on Chemical Physics Letters Jan 01, 1993

Quenching of I(2P1/2) by NO2, N2O4, and N2O.

on The Journal of Physical Chemis... Oct 11, 2007

Temperature dependence of the vibration-vibration...

on Chemical Physics Letters Jan 01, 1975
More articles like this..